Transfusion and apheresis science : official journal of the World Apheresis Association : official journal of the European Society for Haemapheresis · 2020
Thrombocytopenia due to rivaroxaban: A rare adverse effect.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tığlıoğlu Mesut, Akyol Pınar, Sağlam Buğra, Aras Merih Reis, Afacan Öztürk Hacer Berna, Yıldız Abdulkerim, Albayrak Murat
Аннотация
INTRODUCTION: Rivaroxaban is a novel, oral direct acting anticoagulant (DOAC) that is used for both treatment and prevention of thromboembolic diseases. Due to mechanism of action; most common side effect may be seen with hemorrhage. Here in we reported that a patient with chronic atrial fibrillation presented with thrombocytopenia while taking rivaroxaban.
CASE REPORT: A 76-year-old female patient with atrial fibrillation was given rivaroxaban, after lack of dose administration of warfarin and gastrointestinal bleeding. In 12th dayweek of treatment, the patient was admitted to emergency department (ED) with oral mucosal bleeding and petechial spots.The patient diagnosed as Drug-induced Thrombocytopenia (DITP)due to rivaroxaban use, after ruled out most possibilities ofITP (immune thrombocytopenic purpura). After rivaroxaban is discontinued, the patient's bleeding complaints regressed,symptoms were completely resolved, and platelet count rapidly increased towards physiological level in days. The patient is currently in the 6th month of follow-up and is has no bleeding.
CONCLUSION: To the best of our knowledge there are only two cases about rivaroxaban induced thrombocytopenia (RIT). In addition to the well-known side effects ofrivaroxaban treatment, it should be kept in mind that thrombocytopenia may also develop.Naranjo adverse drug reaction probability scale calculated as 7 points.(probable cause for the patient's thrombocytopenia).
CASE REPORT: A 76-year-old female patient with atrial fibrillation was given rivaroxaban, after lack of dose administration of warfarin and gastrointestinal bleeding. In 12th dayweek of treatment, the patient was admitted to emergency department (ED) with oral mucosal bleeding and petechial spots.The patient diagnosed as Drug-induced Thrombocytopenia (DITP)due to rivaroxaban use, after ruled out most possibilities ofITP (immune thrombocytopenic purpura). After rivaroxaban is discontinued, the patient's bleeding complaints regressed,symptoms were completely resolved, and platelet count rapidly increased towards physiological level in days. The patient is currently in the 6th month of follow-up and is has no bleeding.
CONCLUSION: To the best of our knowledge there are only two cases about rivaroxaban induced thrombocytopenia (RIT). In addition to the well-known side effects ofrivaroxaban treatment, it should be kept in mind that thrombocytopenia may also develop.Naranjo adverse drug reaction probability scale calculated as 7 points.(probable cause for the patient's thrombocytopenia).